# SDR CALA9901532

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM EWR.  THE GEAR WAS EXTENDED AND ALL THREE GEAR GREEN LIGHTS WERE INDICATED.  THE AIRCRAFT WAS RETURNED TO EWR.  CREW NOTICED GEAR HANDLE RELEASE BUTTON WAS IN.  THE BUTTON POPPED OUT WITH NOSE GEAR TOUCHDOWN.  A FULL NOSE GEAR STRUT SERVICING WAS PERFORMED IAW MM 32-21-02.  IN ADDITION, THE NOSE GEAR UPPER TORQUE LINK WAS REPLACED DUE TO WEAR AND THE GROUND SENSING CABLES WERE ADJUSTED IAW MM 32-23-01.  THE GEAR WAS SWUNG AND OPERATION CHECKED GOOD.
